# SDR USAA040709

- Difficulty date: September 14, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Keelbeam
- Part time: 523,820 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSCHEDULED MAINTENANCE, KEEL BEAM SKIN PANEL, 3 INCH CRACK, BS 690 KEEL BEAM PANEL.  INSTALLED DOUBLER (TEMP REPAIR) IAW SRM 53-60-12, FIG 202.
